Alert archive / Florida / Red Flag Warnings in 2007
Red Flag Warning 22, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at Feb 22, 2007, 1:26 PM EST for 6 counties in Georgia; 13 counties in Florida. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 22, 2007, 1:26 PM EST (18:26 UTC)
- Expired
- Feb 22, 2007, 7:00 PM EST
- In force
- 6 hr
- Issued by
- NWS Tallahassee, FL
Counties Calhoun County, FL, Dixie County, FL, Gadsden County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL, Brooks County, GA, Decatur County, GA, Grady County, GA, Lowndes County, GA, Seminole County, GA, Thomas County, GA
The radar
The Tallahassee radar (KTLH), 16 km from the middle of the area, began a volume at 18:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 6.4 hours before the alert went out and 17 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 939 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 48 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KTAE 221826 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 126 PM EST THU FEB 22 2007 ...RED FLAG WARNING IN EFFECT UNTIL 7PM EST/6 PM CST/ THIS EVENING FOR ALL OF THE INLAND PORTIONS OF THE EASTERN FLORIDA PANHANDLE AND BIG BEND REGION DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...RED FLAG WARNING IN EFFECT FROM 11 AM EST /10 AM CST/ TO 7 PM EST /6 PM CST/ FRIDAY FOR ALL OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND REGION DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 6 PM EST FRIDAY FOR ALL OF SOUTHWEST AND SOUTH-CENTRAL GEORGIA DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT. .DISCUSSION...HIGH PRESSURE WILL CONTINUE TO BUILD INTO THE REGION FROM THE NORTHWEST THIS TODAY. A WEAK COLD FRONT WILL SLIP SOUTH OF THE REGION LATE THIS AFTERNOON AND EVENING BRINGING AN EVEN DRIER LOW LEVEL AIRMASS TO THE FORECAST AREA. THE COMBINATION OF THIS DRY AIR AND TEMPERATURES IN THE LOWER TO MIDDLE 70S WILL RESULT IN RELATIVE HUMIDITY VALUES FALLING BELOW CRITICAL VALUES FOR LONG DURATIONS TODAY AND FRIDAY AFTERNOON. THE HIGH WILL MOVE EAST OF THE REGION FRIDAY NIGHT INTO SATURDAY. A DEVELOPING SOUTHERLY FLOW BETWEEN THIS HIGH AND A STORM SYSTEM TO THE WEST WILL BRING INCREASING LOW LEVEL MOISTURE TO THE AREA FOR THE WEEKEND. FLZ007-009>011-013-016>019-026>029-034-230000- /O.NEW.KTAE.FW.W.0022.070222T1826Z-070223T0000Z/ /O.CON.KTAE.FW.W.0021.070223T1600Z-070224T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE- 126 PM EST THU FEB 22 2007 /1226 PM CST THU FEB 22 2007/ ...RED FLAG WARNING IN EFFECT UNTIL 7 PM EST /6 PM CST/ THIS EVENING DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EST /10 AM CST/ TO 7 PM EST /6 PM CST/ FRIDAY DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 7 PM EST /6 PM CST/ THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EST /10 AM CST/ TO 7 PM EST /6 PM CST/ FRIDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ012-014-015-230000- /O.CON.KTAE.FW.W.0021.070223T1600Z-070224T0000Z/ BAY-GULF-FRANKLIN- 126 PM EST THU FEB 22 2007 /1226 PM CST THU FEB 22 2007/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EST /10 AM CST/ TO 7 PM EST /6 PM CST/ FRIDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EST /10 AM CST/ TO 7 PM EST /6 PM CST/ FRIDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ GAZ120>131-142>148-155>161-230000- /O.CON.KTAE.FW.W.0021.070223T1700Z-070223T2300Z/ QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER- TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK- BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 126 PM EST THU FEB 22 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 6 PM EST FRIDAY DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT... A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 6 PM EST FRIDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ AG/MROCZKA
2 follow-up statements
000 WWUS82 KTAE 222115 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 415 PM EST THU FEB 22 2007 ..RED FLAG WARNING IN EFFECT UNTIL 6 PM EST THIS EVENING FOR SEMINOLE...DECATUR...GRADY...THOMAS...BROOKS AND LOWNDES COUNTIES IN GEORGIA DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT... ...RED FLAG WARNING IN EFFECT UNTIL 7PM EST/6 PM CST/ THIS EVENING FOR ALL OF THE INLAND PORTIONS OF THE EASTERN FLORIDA PANHANDLE AND BIG BEND REGION DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...RED FLAG WARNING IN EFFECT FROM 11 AM EST /10 AM CST/ TO 7 PM EST /6 PM CST/ FRIDAY FOR ALL OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND REGION DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 6 PM EST FRIDAY FOR ALL OF SOUTHWEST AND SOUTH-CENTRAL GEORGIA DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT. .DISCUSSION...A DRY COLD FRONT WILL PUSH SOUTH OF THE AREA TONIGHT WITH A RIDGE OF HIGH PRESSURE BUILDING INTO THE REGION BEHIND IT. MUCH DRY AIR OVER SOUTH MOST GEORGIA AND NORTH FLORIDA HAVE DROPPED RELATIVE HUMIDITIES TO BELOW CRITICAL THRESHOLDS THIS AFTERNOON AND INTO THE EARLY EVENING. RED FLAG LEVELS ARE AGAIN EXPECTED OVER SOUTHERN GEORGIA AND NORTH FLORIDA ON FRIDAY. GAZ155>160-222300- /O.EXB.KTAE.FW.W.0022.000000T0000Z-070222T2300Z/ /O.CON.KTAE.FW.W.0021.070223T1700Z-070223T2300Z/ SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES- 415 PM EST THU FEB 22 2007 ...RED FLAG WARNING IN EFFECT UNTIL 6 PM EST THIS AFTERNOON... ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 6 PM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 6 PM EST FRIDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ007-009>011-013-016>019-026>029-034-230000- /O.CON.KTAE.FW.W.0022.000000T0000Z-070223T0000Z/ /O.CON.KTAE.FW.W.0021.070223T1600Z-070224T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE- 415 PM EST THU FEB 22 2007 /315 PM CST THU FEB 22 2007/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/ THIS EVENING... ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EST /10 AM CST/ TO 7 PM EST /6 PM CST/ FRIDAY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/ THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EST /10 AM CST/ TO 7 PM EST /6 PM CST/ FRIDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ012-014-015-230515- /O.CON.KTAE.FW.W.0021.070223T1600Z-070224T0000Z/ BAY-GULF-FRANKLIN- 415 PM EST THU FEB 22 2007 /315 PM CST THU FEB 22 2007/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EST /10 AM CST/ TO 7 PM EST /6 PM CST/ FRIDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EST /10 AM CST/ TO 7 PM EST /6 PM CST/ FRIDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ GAZ120>131-142>148-161-230515- /O.CON.KTAE.FW.W.0021.070223T1700Z-070223T2300Z/ QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER- TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK- BERRIEN-LANIER- 415 PM EST THU FEB 22 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 6 PM EST FRIDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 6 PM EST FRIDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ BLOCK
000 WWUS82 KTAE 230004 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 704 PM EST THU FEB 22 2007 ...RED FLAG WARNING IN EFFECT FROM 11 AM EST /10 AM CST/ TO 7 PM EST /6 PM CST/ FRIDAY FOR ALL OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND REGION DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 6 PM EST FRIDAY FOR ALL OF SOUTHWEST AND SOUTH-CENTRAL GEORGIA DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT. .DISCUSSION...A DRY COLD FRONT WILL PUSH SOUTH OF THE AREA TONIGHT WITH A RIDGE OF HIGH PRESSURE BUILDING INTO THE REGION BEHIND IT. CONTINUED VERY DRY AIR OVER SOUTHERN GEORGIA AND NORTH FLORIDA WILL KEEP RELATIVE HUMIDITIES BELOW CRITICAL THRESHOLDS FRIDAY AFTERNOON. FLZ007-009>011-013-016>019-026>029-034-230815- /O.EXP.KTAE.FW.W.0022.000000T0000Z-070223T0000Z/ /O.CON.KTAE.FW.W.0021.070223T1600Z-070224T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE- 704 PM EST THU FEB 22 2007 /604 PM CST THU FEB 22 2007/ ...RED FLAG WARNING HAS EXPIRED... ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EST /10 AM CST/ TO 7 PM EST /6 PM CST/ FRIDAY... THE RED FLAG WARNING IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EST /10 AM CST/ TO 7 PM EST /6 PM CST/ FRIDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ012-014-015-230815- /O.CON.KTAE.FW.W.0021.070223T1600Z-070224T0000Z/ BAY-GULF-FRANKLIN- 704 PM EST THU FEB 22 2007 /604 PM CST THU FEB 22 2007/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EST /10 AM CST/ TO 7 PM EST /6 PM CST/ FRIDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EST /10 AM CST/ TO 7 PM EST /6 PM CST/ FRIDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ GAZ120>131-142>148-155>161-230815- /O.CON.KTAE.FW.W.0021.070223T1700Z-070223T2300Z/ QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER- TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK- BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 704 PM EST THU FEB 22 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 6 PM EST FRIDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 6 PM EST FRIDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ BLOCK
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Feb 22, 9:18 AM EST, 4 hours 8 minutes earlier.
Area forecast discussion, Feb 22, 9:18 AM EST, 4 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
918 AM EST THU FEB 22 2007
.DISCUSSION...
THE 13 UTC REGIONAL SURFACE ANALYSIS SHOWS A POORLY DEFINED COLD
FRONT FROM NE TX THROUGH CENTRAL TN...AND A 1021 MB HIGH CENTER
OVER THE NORTHEAST GULF. VAPOR IMAGERY AND UPPER AIR OBSERVATIONS
SHOW EXTREMELY DRY AIR IN THE MID TO UPPER TROPOSPHERE. ASSUMING
THERE IS MIXING UP THE 850 MB LEVEL...THE TEMPERATURE WOULD BE 78
DEGREES (WHICH IS WHAT OUR EARLY MORNING FORECAST HAS). SO IT WILL
BE SUNNY AND WARM TODAY WITH LIGHT WINDS. THE ONLY THING WE WILL
HAVE TO WATCH CLOSELY IS IF THE RELATIVE HUMIDITY DROPS MORE THAN
FORECAST...AS WE WILL BE FAIRLY CLOSE TO RED FLAG CRITERIA TODAY
IN FL. THE EARLY MORNING FORECAST PACKAGE IS ON TRACK AND NO
CHANGES ARE PLANNED.
&&
.AVIATION...
LATEST SATELLITE IMAGERY STILL SHOWS SOME LINGERING AREAS OF FOG
OVER THE USUAL AREAS THIS MORNING...MAINLY KVLD AND KABY. LATEST
OBS FROM KVLD CONTINUE TO REPORT THE LOWEST VSBY WITH 1/4SM.
EXPECT THESE AREAS OF FOG TO BURN OFF BY THE MID MORNING HOURS
WITH A RETURN OF VFR CONDITIONS THROUGHOUT THE REMAINDER OF THE
FORECAST PERIOD.
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...RED FLAG WARNING FROM 12 PM TO 6 PM EST FRIDAY FOR THE FOLLOWING
ZONES: BAKER...BEN HILL...BERRIEN...BROOKS...CALHOUN...
CLAY...COLQUITT...COOK...DECATUR...DOUGHERTY...EARLY...
GRADY...IRWIN...LANIER...LEE...LOWNDES...MILLER...
MITCHELL...QUITMAN...RANDOLPH...SEMINOLE...TERRELL...
THOMAS...TIFT...TURNER...WORTH.
FL...RED FLAG WARNING FROM 11 AM EST /10 AM CST/ TO 7 PM EST /6 PM
CST/ FRIDAY FOR THE FOLLOWING ZONES: BAY...CALHOUN...
DIXIE...FRANKLIN...GADSDEN...GULF...HOLMES...INLAND
WALTON...JACKSON...JEFFERSON...LAFAYETTE...LEON...LIBERTY...
MADISON...TAYLOR...WAKULLA...WASHINGTON.
GMZ750...NONE.
GMZ755...NONE.
GMZ770...NONE.
GMZ775...NONE.
&&
AVIATION...AG
REST OF DISCUSSION...FOURNIERHazardous weather outlook, Feb 22, 2:40 AM EST, 10 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 240 AM EST THU FEB 22 2007 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ750-755-770-775-231100- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL OUT TO 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL EXTENDING FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL EXTENDING FROM 20 TO 60 NM- 240 AM EST THU FEB 22 2007 /140 AM CST THU FEB 22 2007/ THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...NORTHWEST FLORIDA...SOUTH CENTRAL GEORGIA...SOUTHWEST GEORGIA AND GULF OF MEXICO. .DAY ONE...TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED...AS A SUNNY AND VERY WARM AFTERNOON IS IN STORE FOR THE REGION TODAY...AFTER SOME PATCHY DENSE FOG THIS MORNING. HIGHS COULD REACH THE UPPER 70S IN MANY LOCATIONS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... A WEAK RIDGE OF HIGH PRESSURE WILL HOLD ACROSS THE REGION ON FRIDAY AND SATURDAY...BEFORE A STRONGER COLD FRONT APPROACHES FROM THE WEST ON SUNDAY. THIS SYSTEM IS EXPECTED TO BRING SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS TO THE AREA...WHICH MAY LAST INTO MONDAY AS THE FRONT STALLS IN OUR VICINITY. A RETURN TO FAIR AND MILD CONDITIONS IS EXPECTED ON TUESDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN TALLAHASSEE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/TAE. 17-GOULD
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 22, 3:58 AM EST | Red Flag Warning | TAE | Baker, Ben Hill, Berrien, Brooks, Calhoun, Clay and 20 more | 41 hr |
Nearby
Red Flag Warnings in Florida, 2007Red Flag Warnings in Georgia, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.